# SDR IPXA09157596

- Difficulty date: October 8, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Discharged
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR DAMPNER/EMERGENCY OPS CYLINDER REQUIRES SERVICE AT CREW ENTRY DOOR. SERVICED FWD DOOR DAMPNER AND EMERGENCY OPERATION CYLINDER IAW MM 52-10-14-03.
